The Annals of Probability

An official Journal of the Institute of Mathematical Statistics.

Scope
Details

The Annals of Probability

Print ISSN: 0091-1798

Online ISSN: 2168-894X

Current: Apr 2021 : Volume 49 Issue 3

Coverage: 1973 - current

Frequency: Bimonthly

Access: Articles older than 3 years are open.


METRICS


Impact Factor: 2.085

Five-Year Impact Factor: 2.416

Journal Citation Reports® Ranking: #23 of 123 in Statistics & Probability

Mathematical Citation Quotient (MCQ): 2.29

Back to Top